# SDR ASAA2024020747754

- Difficulty date: February 7, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 48,085 hours, 17,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED REF B737-800 AMM 33-51-04.
